# SDR AALA20060637

- Difficulty date: August 31, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 29E MISSING COVER.  INSTALLED EMERGENCY LIGHT COVER FOR SEAT 20E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
